Skip to content
Headache and nausea at menses time
An_193207 posted:
I have severe headache especially on the left side near temple and nose bridge. The headache is followed by vomit after food intake. I am experiencing this problem for the past one year. I used to take pain reliever drugs but i get relieved from the headache for some time. Again it starts and continue till the end of menses day (5 days). Kindly suggest and give your opinion to come over this problem
Was this Helpful?
7 of 15 found this helpful

Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.